# SDR DALA2015021101162

- Difficulty date: February 6, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 40,509 hours, 27,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CUSP WEB CRACKED AT BS 655, LBL 54.  REPAIRED IAW SRM 53-00-55, REP 4, FIG 223 & DWG 9910151.
